# SDR A6WA2023012318439

- Difficulty date: January 21, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 43,833 hours, 42,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3113347
- Part serial: 7610
- Condition: Corroded
- Location: Bs 559-621
- Part time: 43,833 hours, 42,005 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR SILL HAS CORROSION BETWEEN FS 559+80 TO FS621.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED THE FLOOR SILL
